# SDR HALA2016032000089

- Difficulty date: March 20, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 50,974 hours, 9,201 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Eec
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS LT ENGINE ELECTRONIC ENGINE CONTROL C1.  PERFORM LT ELECTRONIC ENGINE CONTROL MAINT TEST ON GROUND, NO FAULTS NOTED MSG CLEARED.
